# SDR MASA200700688

- Difficulty date: October 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 23,133 hours, 17,755 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7355, IAD - OUTER HANDLE WILL NOT CLOSE FROM INSIDE. CLEANED AND LUBED DOOR MECHANISM.
